# SDR DALA2022081605548

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,395 hours, 39,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 2R DOOR "EXIT" LENS NOT ATTACHED. CORRECTIVE ACTION: RE-INSTALLED LENS, AS PER B757 AMM 33-00. (8815399)
